# SDR CALA2020041700851

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 95,905 hours, 12,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OHAR EMERGENCY LT TEST FOUND BATTERY LOW VOLTAGE P/N ADD717-01-1 00 - REFER NON-ROUTINE L/P 9412851 - ORIGINATED SPEC NO.B777-33-3-7029.
